Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bronchitis, asthma, shingles, took medicines, non smoker.What is the possible treatment?

I am a RN and my husband has been dealing with Bronchitis/Asthma and Shingles on the L face area for the past 7 to 8 wks. He has take Z-pak; Levaquin(had to stop early due to the Shingles-thought it was a reaction to the antibiotic); a sulfa antibiotic; and finally completing a 2 wk regime of Claromyathicin. He also completed a month of Advair BID and had 2 rounds of Prednisone (1st rd. 40 mg. 5 days; 2nd round 20 mg. 5 days, then taper to 10 mg. 5 days). Uses the Nebulizer 2-3X/day and Albuterol inhaler Q 2-6 hrs. as needed. Amt. was increased when he wasn't better after the first 2 wks. or so. It will be 8 wks tomorrow for the URI and 7 for Shingles.
Presently he still has a cough, using the nebulizer tx 1-2X/day, finishing up the antibiotic, using the inhaler as needed, and becomes raspy and hoarse by the afternoon and evening daily. Still tired and sore from coughing. Minimal cough production. He was put on Neurontin for the Shingles 2 wks. ago and that is helping with a dose of 4-5 tabs/daily. The Aleve and Tylenol dosages ordered basically did nothing except give him stomach upset.
Non-smoker but does chew tobacco regularly. Has had chronic bronchitis before.
Any further suggestions? I think he should go to a Pulmonary Specialist at this point?!
Please advise.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
the allergies increases by antibiotics paracetamol and painkillers
i think stop anti biotics and all other medicines
start with montair fx montelucast and fexofenadine combination bd
syp ventrolin 1 tsf bd
syp tossex 1 tsf bd
add liquidantacid 3 times a day
inhaler sos
do for 2 wk he will be fine
but consult the pulmonologist to rule out any complication
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor